# SDR AALA202412066094

- Difficulty date: November 19, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 35,052 hours, 15,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FORWARD FLOOR SHIELD TRANSITION PANEL HAS CORROSION AT FASTENER HOLES. LOCATED AT BS-787 RBL-35. REMOVE AND REPLACED TRANSITION PANEL PER SRM 52-00-05-1.
